# SDR SWAA2024050272569

- Difficulty date: April 9, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDE PLATE CHANNEL AT LBL 21; STA 747-767 HAS VARIOUS AREAS OF SURFACE CORROSION VISIBLE. (MARKED)<[01] REMOVED SURFACE CORROSION ON AFT CARGO L/H SIDE PLATE CHANNEL PER SRM 51-10-02; FOUND TO BE WITHIN ALLOWABLE LIMITS PER SRM 53-00-53-1A-2. MATERIAL REMOVED .002 AND REMAINING THICKNESS .038.;[02] CORRECTION LINE 1. REMOVED SURFACE CORROSION ON AFT CARGO L/H SIDE PLATE CHANNEL AT LBL 21; STA 747-767 PER SRM 51-10-02; FOUND TO BE WITHIN ALLOWABLE LIMITS PER SRM 53-00-53-1A-2. MATERIAL REMOVED 0.002 AND REMAINING THICKNESS 0.038.;[03] 01 - REMOVED AND REPLACED PER [SRM 51-10-02-0G-0-B00070 (GENERAL - INSPECTION AND REMOVAL OF DAMAGE - AIRFRAME - PERMANENT)] REMOVED AND REPLACED L/H TRANSITION ANGLE FROM STA 727H TO STA 800 WORK ACCOMPLISHED ON CARD # TTG8Q00SRNB5.;[04] VERIFIED WORK ACCOMPLISHED ON ACCOMPLISHED ON CARD # TTG8Q00SRNB5.
